# SDR SWI2025F00563

- Difficulty date: February 17, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FLAP SKIN CHAFED ON UNDERSIDE AROUND IB HINGE ARM UNDER CANOE FAIRING 583AB (MARKED).  (C-CHECK RO 04/26/2025)REPAIRED LH IB FLAP SKIN CHAFE UNDER CANOE FAIRING 583AB IAW REO 690-57-52-509 REV -- DATED: 2025-03-07. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
